# SDR DLM88081141

- Difficulty date: September 1, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 53,005 hours, 42,197 cycles
- Engine: Pwa JT8D219
- Engine time: 42,421 hours, 33,092 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7952170567
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LT ENG HYD FLUID DEPLETED IN FLT, LT ENG HYD PUMP PRESS LINE LEAK IN TAIL OF A/C.  REPLACED ENG DRIVEN PUMP AND INSTALLED TEMP FLEX LINE PER M/M.
